# SDR DHL99803001

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Vibration
- Location: Airframe
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A, J

## Discrepancy

VIBRATION FELT DURING CLIMB, STARTED AT 190 KTS  AND CONTINUED TO INCREASE WITH AIRSPEED UP TO 250 KTS.  PERFORMED INSPECTION OF ALL CONTROL SURFACES AND ACCESS PANELS.  ALL AREAS WERE FOUND TO BE OK.  ENGINES WERE RAN TO SEVERAL DIFFERENT POWER SETTINGS PER MM 71-00.  ALL PARAMETERS NORMAL NO VIBRATION NOTED.
